# SDR IPXA11564379

- Difficulty date: January 3, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Bs 1320 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, UPPER LOBE LT FRAME, BS 1320, STR 15-16L, INBD FLANGE HAS 1 SCREW STRIKE DAMAGE, MARKED.  REPAIRED IAW ER 11-01045, DATED 20, JAN 11.
